Differential and Integral Equations

Existence theorems for second order boundary value problems

Hans G. Kaper, Mariette Knaap, and Man Kam Kwong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 3 (1991), 543-554.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B15: Nonlinear boundary value problems
Secondary: 35J40: Boundary value problems for higher-order elliptic equations


Kaper, Hans G.; Knaap, Mariette; Kwong, Man Kam. Existence theorems for second order boundary value problems. Differential Integral Equations 4 (1991), no. 3, 543--554. https://projecteuclid.org/euclid.die/1372700428

Export citation